On the Conjugacy Problem for Certain Quotient Groups of Free Products.
Mathematische Annalen, Tome 186 (1970), pp. 123-129
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__186_161977,
author = {P.E. SCHUPP},
title = {On the {Conjugacy} {Problem} for {Certain} {Quotient} {Groups} of {Free} {Products.}},
journal = {Mathematische Annalen},
pages = {123--129},
year = {1970},
volume = {186},
zbl = {0182.03504},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__186_161977/}
}
P.E. SCHUPP. On the Conjugacy Problem for Certain Quotient Groups of Free Products.. Mathematische Annalen, Tome 186 (1970), pp. 123-129. http://geodesic.mathdoc.fr/item/MAN_1970__186_161977/